Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am Involuntary urinating, what could be the problem ?

A lot of times here recently after I use the bathroom... I continue to dribble out and have no idea why... it is starting to cause problems when going in public... also within the past year I have began to wet the bed when consuming alcohol... it never happened before but now happens too frequently... what could be the problem ?
Asked On : Thu, 14 Jan 2010
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. It is common to have few drops of urine to dribble after urination. If it is not limited to only few drops other conditions con contribute to the problem.. It could be a due to a prostrate problem or an infection or due to neuromuscular problems or secondary to alcohol consumption.. Add alcohol can cause diuresis that is it increases the amount of urine production and can cause bed wetting.. This can be especially true if the alcohol is consumed late in the night.. Hence I would suggest you to get yourself checked by a specialist to see if any such causes might be present.. Also quiting alcohol may help in improving these symptoms..

Answered: Thu, 14 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor